Document Detail


Segmental haemorrhagic infarction of the testis in a paediatric patient: a rare aftermath of epididymitis.
MedLine Citation:
PMID:  23299693     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Testicular infarction is an uncommon finding in paediatric age and is usually due to testicular torsion or trauma causing venous rupture with thrombosis and/or arteriolar obstruction. Other causes of segmental infarction of the testes are represented by polyarteritis nodosa, thromboangioiitis obliterans and hypersensitivity angiitis. A few cases of testicular infarction due to epididymitis have been described in the literature related mainly to adult patients. Epididymitis is usually treated in the outpatient setting with close follow-up, but according to our present experience, and reviewing the literature, there may be some cases in which, surgical exploration is mandatory in order to avoid testicular damage.
Authors:
Ottavio Adorisio; Emanuela Ceriati; Francesca Diomedi Camassei; Francesco De Peppo
Related Documents :
22954573 - Myocardial infarction caused by ostial right coronary artery thrombus in the absence of...
9835263 - The architecture of the atrial musculature between the orifice of the inferior caval ve...
9693163 - Neurohormonal activation in the treatment of congestive heart failure: basis for new tr...
Publication Detail:
Type:  Journal Article     Date:  2013-01-07
Journal Detail:
Title:  BMJ case reports     Volume:  2013     ISSN:  1757-790X     ISO Abbreviation:  BMJ Case Rep     Publication Date:  2013  
Date Detail:
Created Date:  2013-01-09     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101526291     Medline TA:  BMJ Case Rep     Country:  England    
Other Details:
Languages:  eng     Pagination:  -     Citation Subset:  IM    
Affiliation:
Department of Pediatric Surgery, Bambino Gesù Children's Hospital, Palidoro, Rome, Italy.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Acquired antiprothrombin antibodies: an unusual cause of bleeding.
Next Document:  An unusual cause of a mediastinal mass.